# SDR TAMF20060025S

- Difficulty date: May 20, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767-200
- Aircraft serial: 23803
- Aircraft time: 66,037 hours, 25,015 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 2242301513
- Part serial: 0130
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION WAS FOUND CRACK AT SKIN, ENGINE 1 LT AT FRAME AT NAC STA 274.  DAMAGE WAS REPAIRED IAW EWO 767 54-003 AND GOODRICH AEROSTRUCTURES REFERENCE CV06-0985-02.
